Advanced search
1 file | 212.25 KB Add to list

Full discretization of a nonlinear parabolic problem containing volterra operators and an unknown dirichlet boundary condition

Marijke Grimmonprez (UGent) and Marian Slodicka (UGent)
Author
Organization
Keywords
EQUATION, nonlinear parabolic equation, NONLOCAL BOUNDARY, Volterra operator, inverse boundary value problem

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 212.25 KB

Citation

Please use this url to cite or link to this publication:

MLA
Grimmonprez, Marijke, and Marian Slodicka. “Full Discretization of a Nonlinear Parabolic Problem Containing Volterra Operators and an Unknown Dirichlet Boundary Condition.” NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS 31.5 (2015): 1444–1460. Print.
APA
Grimmonprez, M., & Slodicka, M. (2015). Full discretization of a nonlinear parabolic problem containing volterra operators and an unknown dirichlet boundary condition. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 31(5), 1444–1460.
Chicago author-date
Grimmonprez, Marijke, and Marian Slodicka. 2015. “Full Discretization of a Nonlinear Parabolic Problem Containing Volterra Operators and an Unknown Dirichlet Boundary Condition.” Numerical Methods for Partial Differential Equations 31 (5): 1444–1460.
Chicago author-date (all authors)
Grimmonprez, Marijke, and Marian Slodicka. 2015. “Full Discretization of a Nonlinear Parabolic Problem Containing Volterra Operators and an Unknown Dirichlet Boundary Condition.” Numerical Methods for Partial Differential Equations 31 (5): 1444–1460.
Vancouver
1.
Grimmonprez M, Slodicka M. Full discretization of a nonlinear parabolic problem containing volterra operators and an unknown dirichlet boundary condition. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2015;31(5):1444–60.
IEEE
[1]
M. Grimmonprez and M. Slodicka, “Full discretization of a nonlinear parabolic problem containing volterra operators and an unknown dirichlet boundary condition,” NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol. 31, no. 5, pp. 1444–1460, 2015.
@article{7009543,
  author       = {Grimmonprez, Marijke and Slodicka, Marian},
  issn         = {0749-159X},
  journal      = {NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS},
  keywords     = {EQUATION,nonlinear parabolic equation,NONLOCAL BOUNDARY,Volterra operator,inverse boundary value problem},
  language     = {eng},
  number       = {5},
  pages        = {1444--1460},
  title        = {Full discretization of a nonlinear parabolic problem containing volterra operators and an unknown dirichlet boundary condition},
  url          = {http://dx.doi.org/10.1002/num.21954},
  volume       = {31},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: